# SDR DALA2025082906392

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N301DV
- Make and model: Airbus A321-213
- Aircraft serial: 6923
- Aircraft time: 27,293 hours, 13,429 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Electrical Box
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IFE SYSTEM INOP (PARTIALLY OPERATIVE) AT LOCATIONS:1C / MYCABIN - ADDITIONAL LOCATIONS 1D,2C,2D,3C,3D, 5C,5D - CREW HAS TAKEN THIS AC ON A PREVIOUS FLIGHT FROM IAH-ATL. ALL IFE WORKED. RESET 3 TIMES, INCLUDING CLOSING THE FLIGHT AND REOPENING IT. ELECTRICAL BURN SMELL OCCURRED THAT PREMEATED THROUGH THE AIR TO AROUND SEAT 13.   REPLACED SEB UNDER SEAT 4C PER PAC A321 AMM 23-32-07 (SEB HAD SLIGHT BURN SMELL). (LP 1169216)
